# SDR UALA2011100505412

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 35,527 hours, 14,428 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Relay
- Condition: Faulty
- Location: Elevator Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT T-S.  TSM 27-93-00 B205-B208 STEP 4-A-3-D "DO A CHECK OF THE WIRE, SIGNAL DSI 4-1 FROM FCDC1+2 TO RELAY 40CE1 (AWM 27-95-19).  REMOVE BOTH FCDC'S.  REMOVE RELAY 40CE1.  RING FROM FCDC 1 PIN AA13D TO GND: NO SHORTS PERMITTED, RING TO SOCKET B2 OF 40CE1: RECORD OHMS.  AT FCDC 2, RECORD OHMS FROM SOCKET B2 OF 40CE1 TO PIN AA13D.  VERIFY NO SHORTS TO GND ON THIS CIRCUIT.  REPLACE RELAY 40CE1: PCN 565-1545. REINSTALL BOTH FCDC'S.  PERFORM FLT CONTROL CHECK.  ACP WIRING CHECKS, NO SHORTS TO GRD, FCDC1 TO 40CE1--.  5 OHMS, FCDC2 TO 40CE1--.  OHMS. RPL'D 40CE1, ACP CHECK.  NO FAULTS FOUND.
